# SDR AALA20130915016

- Difficulty date: September 13, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 36,640 hours, 14,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TIEDOWN TRACK RT HAND FROM STATIONS 807 TO 847.  REPLACED TIEDOWN TRACK IAW AARD 51-10-05.
